Generalization of Gassmann equations for porous media saturated with a solid material

Ciz, R. and S. A. Shapiro— 2007

TitleGeneralization of Gassmann equations for porous media saturated with a solid material
AuthorCiz, R. and S. A. Shapiro
Date2007
CitationCiz, R. and S. A. Shapiro , 2007 , Generalization of Gassmann equations for porous media saturated with a solid material, Geophysics, [72], A75-A79
Languageeng
TypeText
BibTeX Code@article{FUBGEOPHYCiz2007a, author = {Ciz, R. and Shapiro, S. A.}, title = {Generalization of Gassmann equations for porous media saturated with a solid material}, journal = {Geophysics}, year = {2007}, volume = {72}, pages = {A75-A79}}